Alert archive / West Virginia / Frost Advisories in 2008
Frost Advisory 4, NWS Charleston, WV
NWS Charleston, WV issued this frost advisory at Oct 18, 2008, 4:03 AM EDT for 4 states. It took effect at Oct 19, 2008, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2008, 4:03 AM EDT (08:03 UTC)
- In effect from
- Oct 19, 2008, 2:00 AM EDT
- Expired
- Oct 19, 2008, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Charleston, WV
All 30 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Cabell County, WV, Clay County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Tyler County, WV, Wayne County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 37 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1694 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 180803 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 403 AM EDT SAT OCT 18 2008 WVZ046-047-181615- /O.UPG.KRLX.FZ.A.0002.081019T0400Z-081019T1300Z/ /O.NEW.KRLX.FZ.W.0004.081019T0600Z-081019T1300Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 403 AM EDT SAT OCT 18 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES AT SUNRISE ON SUNDAY SHOULD RANGE FROM THE MID 20S IN THE USUAL COLD SHELTERED VALLEYS...TO AROUND THE FREEZING MARK ON EXPOSED MOUNTAIN RIDGES. THE FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL LIKELY KILL ANY REMAINING CROPS AND OTHER SENSITIVE VEGETATION. DECORATIVE POTTED PLANTS SHOULD BE PROTECTED OR BROUGHT INSIDE...IF YOU WANT TO PRESERVE THEM. $$ WVZ008-016>020-028>032-035>040-181615- /O.NEW.KRLX.FZ.W.0004.081019T0600Z-081019T1300Z/ JACKSON WV-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...RAVENSWOOD...RIPLEY...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON 403 AM EDT SAT OCT 18 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE LOWER 30S AT DAWN SUNDAY...WITH A FEW RURAL SHELTERED VALLEYS IN THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL LIKELY KILL ANY LATE SEASON CROPS AND OTHER SENSITIVE VEGETATION. DECORATIVE POTTED PLANTS SHOULD BE PROTECTED OR BROUGHT INSIDE...IF YOU WANT TO PRESERVE THEM. $$ KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>007- 009>011-013>015-024>027-033-034-181615- /O.NEW.KRLX.FR.Y.0004.081019T0600Z-081019T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...PARKERSBURG...VIENNA...ST. MARYS... BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS... ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...MADISON...CLAY...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 403 AM EDT SAT OCT 18 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE LOW AND MID 30S FOR DAWN ON SUNDAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. HOWEVER...AREAS ADJACENT TO THE WARMER WATERS OF THE MAJOR RIVERS SHOULD ESCAPE THIS FROST EVENT. $$ KTB
5 follow-up statements
000 WWUS71 KRLX 181057 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 657 AM EDT SAT OCT 18 2008 OHZ066-067-181900- /O.UPG.KRLX.FR.Y.0004.081019T0600Z-081019T1300Z/ /O.EXA.KRLX.FZ.W.0004.081019T0600Z-081019T1300Z/ PERRY-MORGAN- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT 657 AM EDT SAT OCT 18 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES ARE FORECAST TO BOTTOM OUT AROUND 30 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL LIKELY KILL ANY LATE SEASON CROPS AND OTHER SENSITIVE VEGETATION. DECORATIVE POTTED PLANTS SHOULD BE PROTECTED OR BROUGHT INSIDE...IF YOU WANT TO PRESERVE THEM. $$ WVZ008-016>020-028>032-035>040-046-047-181900- /O.CON.KRLX.FZ.W.0004.081019T0600Z-081019T1300Z/ JACKSON WV-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...RAVENSWOOD...RIPLEY...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON... ELKINS 657 AM EDT SAT OCT 18 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE LOWER 30S AT DAWN SUNDAY...WITH A FEW RURAL SHELTERED VALLEYS IN THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL LIKELY KILL ANY LATE SEASON CROPS AND OTHER SENSITIVE VEGETATION. DECORATIVE POTTED PLANTS SHOULD BE PROTECTED OR BROUGHT INSIDE...IF YOU WANT TO PRESERVE THEM. $$ KYZ101>103-105-OHZ075-076-083>087-VAZ003-004-WVZ005>007-009>011- 013>015-024>027-033-034-181900- /O.CON.KRLX.FR.Y.0004.081019T0600Z-081019T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL- MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN- BOONE-CLAY-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...ATHENS...MARIETTA...BELPRE... JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...POMEROY... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...PARKERSBURG...VIENNA...ST. MARYS...BELMONT... PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK... HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...MADISON...CLAY...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 657 AM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE LOW AND MID 30S FOR DAWN ON SUNDAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. HOWEVER...AREAS ADJACENT TO THE WARMER WATERS OF THE MAJOR RIVERS SHOULD ESCAPE THIS FROST EVENT. $$ KTB
000 WWUS71 KRLX 181852 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 252 PM EDT SAT OCT 18 2008 OHZ066-067-WVZ008-016>020-028>032-035>040-046-047-190300- /O.CON.KRLX.FZ.W.0004.081019T0600Z-081019T1300Z/ PERRY-MORGAN-JACKSON WV-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...RAVENSWOOD...RIPLEY... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON... ELKINS 252 PM EDT SAT OCT 18 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO BOTTOM OUT AROUND 30 DEGREES LATE TONIGHT. SOME VALLEY LOCATIONS COULD SEE READINGS AS LOW AS THE MID 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL LIKELY KILL ANY LATE SEASON CROPS AND OTHER SENSITIVE VEGETATION. DECORATIVE POTTED PLANTS SHOULD BE PROTECTED OR BROUGHT INSIDE...IF YOU WANT TO PRESERVE THEM. $$ KYZ101>103-105-OHZ075-076-083>087-VAZ003-004-WVZ005>007-009>011- 013>015-024>027-033-034-190300- /O.CON.KRLX.FR.Y.0004.081019T0600Z-081019T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL- MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN- BOONE-CLAY-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...ATHENS...MARIETTA...BELPRE... JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...POMEROY... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...PARKERSBURG...VIENNA...ST. MARYS...BELMONT... PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK... HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...MADISON...CLAY...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 252 PM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO FALL TO THE LOW AND MID 30S LATE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. HOWEVER...AREAS ADJACENT TO THE WARMER WATERS OF THE MAJOR RIVERS SHOULD ESCAPE THIS FROST EVENT. $$ JSH
000 WWUS71 KRLX 190105 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 905 PM EDT SAT OCT 18 2008 OHZ066-067-WVZ008-016>020-028>032-035>040-046-047-190915- /O.CON.KRLX.FZ.W.0004.081019T0600Z-081019T1300Z/ PERRY-MORGAN-JACKSON WV-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...RAVENSWOOD...RIPLEY... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE... WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON... ELKINS 905 PM EDT SAT OCT 18 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO BOTTOM OUT AROUND 30 DEGREES LATE TONIGHT. SOME VALLEY LOCATIONS COULD SEE READINGS AS LOW AS THE MID 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL LIKELY KILL ANY LATE SEASON CROPS AND OTHER SENSITIVE VEGETATION. DECORATIVE POTTED PLANTS SHOULD BE PROTECTED OR BROUGHT INSIDE...IF YOU WANT TO PRESERVE THEM. $$ KYZ101>103-105-OHZ075-076-083>087-VAZ003-004-WVZ005>007-009>011- 013>015-024>027-033-034-190915- /O.CON.KRLX.FR.Y.0004.081019T0600Z-081019T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL- MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN- BOONE-CLAY-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...ATHENS...MARIETTA...BELPRE... JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...POMEROY... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...PARKERSBURG...VIENNA...ST. MARYS...BELMONT... PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK... HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...MADISON...CLAY...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 905 PM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO FALL TO THE LOW AND MID 30S LATE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. HOWEVER...AREAS ADJACENT TO THE WARMER WATERS OF THE MAJOR RIVERS SHOULD ESCAPE THIS FROST EVENT. $$
000 WWUS71 KRLX 190744 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 344 AM EDT SUN OCT 19 2008 WVZ008-016>020-028>032-036>040-046-047-191545- /O.NEW.KRLX.FZ.W.0005.081020T0700Z-081020T1300Z/ /O.CON.KRLX.FZ.W.0004.000000T0000Z-081019T1300Z/ JACKSON WV-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...RAVENSWOOD...RIPLEY...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS 344 AM EDT SUN OCT 19 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL LIKELY KILL ANY LATE SEASON CROPS AND OTHER SENSITIVE VEGETATION. DECORATIVE POTTED PLANTS SHOULD BE PROTECTED OR BROUGHT INSIDE...IF YOU WANT TO PRESERVE THEM. $$ OHZ066-067-WVZ035-191545- /O.NEW.KRLX.FR.Y.0005.081020T0700Z-081020T1300Z/ /O.CON.KRLX.FZ.W.0004.000000T0000Z-081019T1300Z/ PERRY-MORGAN-RALEIGH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...BECKLEY 344 AM EDT SUN OCT 19 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KYZ101>103-105-OHZ075-076-083>087-VAZ003-004-WVZ005>007-009>011- 013>015-024>027-033-034-191545- /O.NEW.KRLX.FR.Y.0005.081020T0700Z-081020T1300Z/ /O.CON.KRLX.FR.Y.0004.000000T0000Z-081019T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL- MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN- BOONE-CLAY-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...ATHENS...MARIETTA...BELPRE... JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...POMEROY... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...PARKERSBURG...VIENNA...ST. MARYS...BELMONT... PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK... HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...MADISON...CLAY...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 344 AM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS AGAIN POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. HOWEVER...AREAS ADJACENT TO THE WARMER WATERS OF THE MAJOR RIVERS SHOULD ESCAPE THIS FROST EVENT. ALSO...SOME HILLTOPS MAY SEE LESS FROST AT DAWN MONDAY...COMPARED TO SUNDAY MORNING. $$ KTB
000 WWUS71 KRLX 191304 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 904 AM EDT SUN OCT 19 2008 WVZ008-016>020-028>032-036>040-046-047-191515- /O.EXP.KRLX.FZ.W.0004.000000T0000Z-081019T1300Z/ /O.CON.KRLX.FZ.W.0005.081020T0700Z-081020T1300Z/ JACKSON WV-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...RAVENSWOOD...RIPLEY...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS 904 AM EDT SUN OCT 19 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. WITH SUNRISE HAVING OCCURRED...TEMPERATURES ARE SLOWLY BEGINNING TO CLIMB THIS MORNING AND SHOULD RISE ABOVE FREEZING OVER THE NEXT COUPLE OF HOURS. AS A RESULT...THE FREEZE WARNING THAT HAD BEEN EFFECT DURING THE OVERNIGHT HOURS IS BEING ALLOWED TO EXPIRE. HOWEVER...THE CONDITIONS TONIGHT WILL BE SIMILAR WITH A CLEAR SKY AND LIGHT WINDS...WHICH WILL ONCE AGAIN ALLOW TEMPERATURES TO FALL BELOW FREEZING SO A FREEZE WARNING REMAINS IN EFFECT FOR SUNDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ OHZ066-067-WVZ035-191515- /O.EXP.KRLX.FZ.W.0004.000000T0000Z-081019T1300Z/ /O.CON.KRLX.FR.Y.0005.081020T0700Z-081020T1300Z/ PERRY-MORGAN-RALEIGH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...BECKLEY 904 AM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. WITH SUNRISE HAVING OCCURRED...TEMPERATURES ARE SLOWLY BEGINNING TO CLIMB THIS MORNING AND SHOULD RISE ABOVE FREEZING OVER THE NEXT COUPLE OF HOURS. AS A RESULT...THE FREEZE WARNING THAT HAD BEEN EFFECT DURING THE OVERNIGHT HOURS IS BEING ALLOWED TO EXPIRE. HOWEVER...THE CONDITIONS TONIGHT WILL BE SIMILAR WITH A CLEAR SKY AND LIGHT WINDS...WHICH WILL ONCE AGAIN ALLOW TEMPERATURES TO FALL NEAR FREEZING SO A MORE FROST IS EXPECTED. THERE FOR THE A FROST ADVISORY REMAINS IN EFFECT FOR THE OVERNIGHT HOURS OF SUNDAY INTO MONDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KYZ101>103-105-OHZ075-076-083>087-VAZ003-004-WVZ005>007-009>011- 013>015-024>027-033-034-191515- /O.EXP.KRLX.FR.Y.0004.000000T0000Z-081019T1300Z/ /O.CON.KRLX.FR.Y.0005.081020T0700Z-081020T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL- MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN- BOONE-CLAY-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...ATHENS...MARIETTA...BELPRE... JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...POMEROY... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...PARKERSBURG...VIENNA...ST. MARYS...BELMONT... PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK... HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...MADISON...CLAY...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 904 AM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. WITH SUNRISE HAVING OCCURRED...TEMPERATURES ARE SLOWLY BEGINNING TO CLIMB THIS MORNING AND SHOULD RISE QUICKLY INTO THE 40S BY MID MORNING. AS A RESULT...THE FROST ADVISORY THAT HAD BEEN EFFECT DURING THE OVERNIGHT HOURS IS BEING ALLOWED TO EXPIRE. HOWEVER...THE CONDITIONS TONIGHT WILL BE SIMILAR WITH A CLEAR SKY AND LIGHT WINDS...WHICH WILL ONCE AGAIN ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S...SO A FROST ADVISORY REMAINS IN EFFECT FOR SUNDAY NIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Oct 18, 2:00 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Oct 18, 2:00 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
200 AM EDT SAT OCT 18 2008
.SYNOPSIS...
CHILLY AUTUMN AIR REMAINS IN CONTROL. AN UPPER LEVEL DISTURBANCE
PASSES TODAY. HIGH PRESSURE TAKES CHARGE TONIGHT THROUGH MONDAY.
NEXT COLD FRONT PASSES THROUGH ON TUESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
SATELLITE CONTINUES TO SHOW THE UPPER LEVEL SYSTEM OVER IL/IN WITH
CLOUDS EXTENDING OUT INTO KY/OH ATTM. SOME LIGHT SHOWERS/DRIZZLE
ARE BEING REPORTED AS WELL. THIS SYSTEM SHOULD ARRIVE AFTER
06Z...BUT WEAKENS AS IT MAKES ITS WAY HERE. THIS SYSTEM WILL AGAIN
INCREASE THE CLOUD COVER. THE GUIDANCE STILL DOES NOT SHOW VERY
HIGH POPS...SO AS A RESULT HAVE KEPT THE RW AND SPRINKLES IN THE
FORECAST FOR THE EARLY MORNING HOURS WEST AND GRADUALLY SPREAD
THEM ACROSS THE REGION. MAIN THREAT STILL APPEARS TO BE MORE IN
THE SOUTHERN HALF OF THE CWA...AS THE UPPER TROUGH DIGS SOUTH OF
THE AREA. THIS WAVE WILL PASS THROUGH BY 18Z AND CONDITIONS SHOULD
IMPROVE IN THE AFTERNOON AS THE MOISTURE DECREASES AND SOME
SINKING MOTION MOVES IN BEHIND THE TROUGH. SO SOME AFTERNOON SUN
IS POSSIBLE ESPECIALLY FOR WESTERN PORTIONS OF THE CWA.
FOR TEMPERATURES...WILL TREND TOWARD THE WARMER MAV THE REST OF
TONIGHT WITH THE CLOUDS. FOR TOMORROW...GUIDANCE IS PRETTY WELL
CLUSTERED SO WILL NOT DEVIATE FAR.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...
WITH THE SHARP H5 SHORT WAVE MOVING TO OUR EAST SATURDAY NIGHT...A
COLDER AIR MASS WILL ADVECT INTO OUR REGION UNDER NORTH AND
NORTHEAST FLOW. MODELS CONTINUE TO SHOW FREEZING LINE AT H85
STRUGGLING TO MOVE SOUTH ACROSS OUR EXTREME NORTHERN SECTIONS...BUT
WITH CLEAR SKIES AND CALM WIND OVERNIGHT...RADIATIONAL COOLING WILL
TAKE TEMPERATURES DOWN INTO THE UPPER 20S ACROSS POCAHONTAS AND
RANDOLPH...AND INTO THE LOWER 30S ELSEWHERE SUNDAY MORNING. A HARD
FREEZE WATCH REMAINS IN EFFECT FOR THESE TWO COUNTIES FOR SAT
NITE...SUN MORNING...PERHAPS ENDING THE GROWING SEASON IN THE DEEPER
EASTERN MOUNTAIN VALLEYS...WITH THE FIRST GOOD FROST CHANCE FOR MUCH
OF THE LOWLANDS.
WE WILL LIKELY NEED A FROST ADVISORY FOR AT LEAST SEVERAL COUNTIES.
FREEZE THREAT IS MENTIONED IN HWO. LOW TEMPERATURES ARE CLOSER TO
THE COLDER MET.
NEAR NORMAL TEMPERATURES EXPECTED FOR HIGHS SUNDAY AND MONDAY...WITH
ANOTHER CHILLY NIGHT IN BETWEEN.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
GFS/ECMWF HAVE COME TOGETHER WELL ON TIMING OF NEXT COLD FRONT...TO
PASS THROUGH TUESDAY MORNING. DESPITE THE ASSOCIATED SOLID AMPLIFIED
UPPER TROUGH /APEX OF WHICH GOES THROUGH EASTERN LAKES/...AND WELL
MARKED TRAILING SURFACE FRONT...THE LARGE SURFACE HIGH OVER
SOUTHEASTERN U.S. BLOCKS GULF MOISTURE FROM COMING NORTHWARD.
THUS...THOUGH WE SURE COULD USE MORE RAINFALL...I AM NOT EXPECTING
MUCH FROM THIS FRONT. IN ADDITION TO LIMITED MOISTURE...THE FRONT
WILL BE PASSING THROUGH QUICKLY AND IN THE MORNING. MOST IF NOT ALL
LOCATIONS WILL GET LESS THAN A TENTH OF AN INCH TOTAL. I PLACED LOW
CHANCE POPS IN NORTHEAST ZONES...ONLY SLIGHT CHANCE ELSEWHERE. WITH
MORNING TIMING OF FRONT AND QUICKLY DROPPING THICKNESSES...TUESDAY
WILL PROBABLY TURN OUT BEING ONE OF THOSE DAYS WITH MORNING
HIGHS...FOLLOWED BY STEADY OR SLOWLY FALLING TEMPERATURES. DEPENDING
HOW QUICKLY CLOUDS BREAK TUESDAY NIGHT...I AM EXPECTING ANOTHER
CHANCE AT PATCHY FROST FOR MOST OF THE AREA.
BIGGEST CHANGE FROM PREVIOUS FORECAST WAS TO DELAY ONSET OF
POTENTIAL CUT OFF UPPER LOW. ECMWF/GFS HAVE TRENDED AT LEAST A GOOD
24 OR MORE HOURS SLOWER WITH THE FEATURE...THOUGH IT SHOULD BE NOTED
THAT THE OPERATIONAL RUNS REPRESENT THE SLOWEST OF THE ENSEMBLE
RUNS. I GENERALLY SHIFTED PACE OF THINGS FROM PREVIOUS FORECAST BY A
LESSER 12-24 HOURS TO ACCOUNT FOR THE UNCERTAINTY. END RESULT IS
STILL THAT THE UPPER RIDGE AXIS...AND LARGE SURFACE HIGH WITH
CENTER GOING THROUGH EASTERN LAKES TO MIDATLANTIC...WILL HAVE A
LONGER HOLD ON OUR WEATHER WEDNESDAY THROUGH THURSDAY. SHOWERY COOL
WEATHER EXPECTED TOWARD NEXT WEEKEND AS UPPER LOW OR AMPLIFIED
TROUGH ARRIVES.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
N AND NE LOW LEVEL FLOW CONTINUES TO LIFT AND EVAPORATE CLOUDS AT
3 TO 6 THSD FT. PKB-CKB CLEARED OUT.
APPROACHING UPPER AIR DISTURBANCE WILL INCREASE MID LEVEL CLOUDS
AT 8 TO 12 THSD FT BKN 06-12Z THROUGHOUT. WHILE SCT TO BKN CLOUDS AT 4 TO 5
THSD FT LINGER THROUGH 21Z.
POSSIBLE SPRINKLES OR VERY LIGHT SHOWERS HTS-CRW-BKW-EKN ON S FM
10Z THROUGH 20Z BUT VSBY SHOULD REMAIN AOA 5 MILES.
BECOMING CLEAR THROUGHOUT 00Z TO 06Z.
AVIATION OUTLOOK /BEYOND 06Z SUNDAY/... NO IFR EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
WVZ046-047.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...KTB
NEAR TERM...ESS/JS
SHORT TERM...ARJ
LONG TERM...MDP
AVIATION...KTBHazardous weather outlook, Oct 17, 4:38 AM EDT, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 438 AM EDT FRI OCT 17 2008 WVZ046-047-180845- POCAHONTAS-RANDOLPH- 438 AM EDT FRI OCT 17 2008 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-180845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR- 438 AM EDT FRI OCT 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. IDEAL RADIATIONAL COOLING CONDITIONS LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING COULD LEAD TO AREAS OF FROST DURING THE PREDAWN HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 4:03 AM EDT | Freeze Warning | RLX | Morgan, Perry | 29 hr |
Nearby
Frost Advisories in West Virginia, 2008Frost Advisories in Ohio, 2008Frost Advisories in Kentucky, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.